Free the West Memphis 3! (die_fledermaus) wrote in vaginapagina,
Free the West Memphis 3!
die_fledermaus
vaginapagina

  • Mood:

Acne while on birth control

Hi everyone,

I'm taking the birth control Loestrin, and I have been on it for a few months. I'm stacking my pills so that I only have periods 4 times/year. So I take the pills for 3 months without taking placebos, and on the 3rd month, I take the placebos and have a period. I normally don't get bad acne at all. This month, I am taking the placebos and will have a period. I start taking the placebos in about 3 days. And I have terrible acne suddenly. All over my face and chest. I'm wondering...Does my body know I'm about to have a period? I thought the hormones are supposed to trick my body into not having one, so how would it know, especially since I'm not on the placebos yet and have a few more days?

Just wondering if anyone knows. More so out of curiosity.

Thanks! :)
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment